# SDR GTIA2023121137674

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 11,150 hours, 4,585 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON T/O THRU 10000 HAD A STRONG SMELL OF DIRTY SOCKS IN REAR CABIN HAD IT ALSO IN THE COCKPIT BUT NOT AS STRONG. SHUT OFF EACH PACK FOR 3 MINS SEPERATELY SMELL DID NOT RETURN.DECENDING THRU-T/S PER TSM 05-50-00-810-831-A NO DISCREPANCY NOTED ACCOMPLISHED DECONAMINATION OF ENVIRONMENTAL SYS IAW AMM 21-00-00-45-803-A WITH ENGS AND APU  R+R RECIRCULATION FILTER IAW AMM 21-21-41 OPS CK GOOD AT THIS TIME
